# SDR 2004FA0000201

- Difficulty date: June 10, 2003
- Submitted: February 18, 2004
- Operation: General aviation
- Aircraft: N201DD
- Make and model: Mooney M20J
- Aircraft serial: 240102
- Engine: Lyc IO360A1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Worm Gear
- Part number: B10076
- Condition: Worn
- Location: Mlg Actuator
- Part time: 112 hours
- Component: Actuator
- Component part number: 10570005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS GEAR WAS REMOVED FROM THE GEAR ACTUATOR AFTER COMPLAINTS THAT THE LANDING GEAR CIRCUIT BREAKER WAS POPPING DURING RETRACTION.  REPLACED THE GEARS IAW SB M20-190B EXACTLY 112.8 AIRCRAFT HOURS AGO.  THE GEAR REMOVED IS SEVERELY WORN.
